MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 2 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 2 IMPLANT; DENTAL IMPLANT
Model Number 827011
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient's age and weight are unknown.
 
Event or Problem Description
Per (b)(4), implant did not have primary stability.No patient impact was reported.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated d9 for device return date, g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.Information for section d6b, was not available.When information becomes available, a supplemental report will be filed.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412.

Brand Name
LEGACY 2 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 e hillcrest dr.
thousand oaks, ca
MDR Report Key10255305
Report Number3001617766-2020-05186
Device Sequence Number16261076
Product Code DZE
UDI-Device Identifier10841307101567
UDI-Public10841307101567
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/04/2024
Device Model Number827011
Device Catalogue Number827011
Device Lot Number152467
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2020
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer09/21/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;